I don't understand what is going on. I have been searching for an answer for years. I am 24 and when i was 19 my sex drive suddenly disappeared. it was like traveling at 100 mph and coming to a complete standstill (not depressed then) all signs pointed to low testosterone levels, but my testosterone levels were actually on the high side as well as my free testosterone. other wise i am in perfect health. i did suffer from "depression" so 2 years ago my doc put me on wellbutrin and he said that it should increase my libido, but all has stayed the same. i've been to endocrinologist, urologist, and talked to psychologists, and they say everything is fine. it is completely frustrating when you are forced through a circle of doctors each one pointing at the other and saying i can't help you buy here, they can help you. i know its not the depression that causing it. in fact i'm convinced the problem is causing both the depression and the lack of libido, but no one has any idea of what the problem could be. could anyone please help? i am getting desperate for answers and incredibly frustrated
Hi, so your DHEA levels should be OK as well, but then DHEA does 3 things if lifes your testosterone, boosts your libido and energy levels, now Tribulus will do all the same things and would be best for you, its a herb and DHEA is a hormon, as DHEA is for us old guys.
But then it could be nitric oxide levels down, Garlic and Cayenne will help lift it back up, OK so chop up a whole head of garlic fine and mix with olive oil and take 3 small spoonfuls 3 times a day, the Cayenne mix with tomato paste and thin with olive oil, and again take 3 small spoonfuls 3 times a day and alternate these and just take for 5 days and rotate, see how you go.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.